MathSciNet Relay Station
MathSciNet bibliographic data
MR2727626 (2012a:65022) 65D05 (41A05 65T50)
Berriochoa, Elías; Cachafeiro, Alicia Algorithms for solving Hermite interpolation problems using the fast Fourier transform. J. Comput. Appl. Math. 235 (2010), no. 4, 882–894.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement